somementill Posted April 16, 2012 Share Posted April 16, 2012 I was considering giving Seroquel a try again because it worked for me in the past, but there were distressing side effects. I wanted to see if anyone else experienced the same thing. During the day, I did not usually have any problems, but the side effects would crop up at night about 2 hrs after I took the medication and would remain for maybe 2-3 hrs each night before they wore off. The problem I had is that when I would lay down and try to sleep before the sedation kicked in, I would have scrambled thoughts, usually without medication I can maintain a straight train of thought, but Seroquel would make my thoughts go all haywire and make them complete nonsense. I would try to read a book and the words would turn into other words of a vulgar nature. This never happened to me before I took the medication, and actually after I got off of it, I am stil lhaving trouble with that occasionally, but not as bad as before. Should I try this medication again, or does it sound like a bad idea? I also was experiencing bad akathisia, tachycardia, and hypotension before I got off of it. That was about 8 months of taking the medication. On the positive side it did clear up disorganized thinking, paranoia, and memory trouble. Oh, I forgot to mention I was taking the XR version. Would the IR version make a difference? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.